# SDR SWAA113397

- Difficulty date: May 5, 2011
- Submitted: May 18, 2011
- Operation: Air carrier
- Aircraft: N228WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32496
- Aircraft time: 19,885 hours, 11,730 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 417N5213
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT COVER AT ROW 5 CRACKED.  REMOVED AND REPLACED COVER PER MM.
